Journal of Applied Mathematics

Journal of Applied Mathematics / 2004 / Article

Open Access

Volume 2004 |Article ID 439314 |

S. Saha Ray, R. K. Bera, "Solution of an extraordinary differential equation by Adomian decomposition method", Journal of Applied Mathematics, vol. 2004, Article ID 439314, 8 pages, 2004.

Solution of an extraordinary differential equation by Adomian decomposition method

Received01 Nov 2003
Revised18 Feb 2004


The aim of the present analysis is to apply the Adomian decomposition method for the solution of a fractional differential equation as an alternative method of Laplace transform.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.